Log in
NRAS
23,344 members27,215 posts

Tramadol

Hi! Has anybody been on tramadol? I take 300mgs a day. Do you have any side effects?

30 Replies
oldestnewest

Tramadol caused severe drowsiness so I could not use it when I was still at work. Taking it in an evening left me drowsy the following morning.

Reply

Severe alergic reaction to it, plus spaced me out for several days, that i have no recollection of what i did. Only my partner informed me a week later of what i did & said, which wasn't good to hear.

Now my medical notes say 'NOT TO GIVEN TRAMADOL' to words of that effect!

3 likes
Reply

Hi, I too was unable to take Tramadol and now on notes not to give.

2 likes
Reply

I was on tramadol for 6 weeks after knee surgery. It's called cheap heroin because it's an opiate and addictive if on for long periods. Also you must come off it slowly as you can get withdrawals. I think it's a good painkiller for short periods of time. It does make you fuzzy and I could hardly string a sentence together when I took it but there are better solutions for pain in the long term.

Why are you taking it? For what pain?

Reply

The few occasions I've tried it, Tramadol makes me ill within 20-40mins of ingesting it so I can't really comment. :)

Reply

Hi sammy

I’ve been in 300 msg for the past couple of years and been fine with them since day one. I know I have a high tolerance for all drugs so thus may be why.

However, as said, it can cause drowsiness so caution should be taken when driving etc.

Marie

2 likes
Reply

Hi Marie. Yes we are both high tolerant regarding drugs side effects. Do you find they aid your pain? All the best. Sam.

Reply

Hi Sam

They did ok up until a few months ago- took the edge of things, but that was it. Now swapped back to dihydrocideine, which makes me quite sick and tired for the first day or two but then fine . I also have oramorph for when pain gets too much.

Marie

Reply

That’s me I’m on all thease but don’t always take pain away my amithripline with morphine and other tabs get a good night slee ain’t done tea tonight with pain damp weather makes it worse

Reply

Although I would never recommend it, I am also fine stopping theses drugs too, o do not seem to suffer any adverse effects .

However, I’m very aware that coming off these meds should be sine slowly and on the advice of your gp.

Marie

Reply

Looking at the responses from everyone it's fascinating how much we differ. I wonder if it will prove out that genetic differences underpin our individual responses: med.stanford.edu/news/all-n...

Reply

Hia,

I had 4 hours of projectile vomiting from 1 pill. So bad I got RSI from being bent over the bowl all day.

D

Reply

Hi Sammy 5504

I took it for a month, while waiting for diagnosis, along with corticosteroid.

It made me very drowsy.

Then I had a flare recently and took it again, in lower doses.

Fine for a few days, then suddenly it made me very nauseous and dizzy.

Everything seems unpredictable with RA and meds!

Reply

Hi Hidden

I had to stop taking these as they made me so sick and dizzy .I also felt as if my body didnt belong to me a strange horrible floating feeling.

Fortunately ,I haven't taken them since ,I have co-codamol 30/500 which are very strong too but do not have such a drastic effect on me.

Take care.

Crusee

XX

.

Reply

I've been I n them for several years and fortunately no problems.

Reply

I was as high as a kite and with Kaeldiscope eyes! Had to stop it as although it stopped my pain I was on another planet.

Reply

Been taking tramadol on a regular basis for a couple of years. 150mg of slow release combined with 2 paracetomol, twice a day. No light headedness, but do have very vivid dreams. Am I addicted?...probably, but they do help ease my pain so hey-ho to that.

2 likes
Reply

Yes i am taking every evening, not side effects low dose 75 mg with tylenol. Even not drowsy. Works for me, otherwise I can't sleep cause of pain:(

Reply

Hi, be very aware Tramadol is ADDICTIVE so don’t take too much for too long. I’ve been there after serious accident and was very difficult to stop but I did. It is a very effective pain relief. Take it with paracetamol so that you can reduce the Tramadol but still have pain cover with the paracetamol. Good luck

Reply

I have been on 200mg slow release for a couple of years at night so I can get some sleep for a couple of hours. I haven't had any side effects but then I have paradoxical reactions to drugs and cannot take any other pain relief apart from paracetamol. I also have some 50mg for if I need to take it during the day both slow release and fast release, but I try and not take them as it makes me a little sleepy and working while sleepy isn't good.

Reply

I was on tramadol for a year,felt sick ,spaced out and severe constipation!! Changed to tramacet,lower dose of tramadol mixed with paracetamol...no sickness but still constipation as with any of the pain killers I think.( so have to take something to sort that problem out!) Have been on the tramacet fir 3 years but have finally been able to lower the dose since being on benepali. I am no doubt dependent as it is an opiate but if u come off it slowly like pred. U can. It's the only painkiller that has worked for me...and not knocked me out. My gut has paid for it a bit,but can't live with pain and there is always going to be a compromise with any drug. Like u can see we are all different and respond to all of the medications quite differently just got to find one that works for u. Good luck,pain is poop!

All the best

Anya

Reply

The doctor prescribed Tramadol to relieve my arthritis pain.I took one it made no difference.So i took another one about 30 mins. later.Twenty minutes later i began to feel doped up. I couldn't have driven my car safely.They made no difference to the pain .But i felt better about it.

Reply

I got severe heada headaches when taking tramadol. Drowsiness as well.

Reply

I had serotonin syndrome when I took tramadol so I have to avoid it like the plague.

Reply

i went through a red light at a junction, never drove again with them in my system

Reply

Hi I’ve been taking tramadol for about 10 years , and have not had any problems with them ,I always take 2 morning and night and it differs daily as to anymore,but this is one of the best pain killers about ,but as you know everyone is different, so take it steady 🌺🌺🌺

Reply

I have read about tramadol & not one as mentioned that it keeps you awake (causes insomnia really bad ) it does in my case anyway, been taking it know for 1yr for pain.

Reply

I have been taking it for about 10 years normally 150 mg a day but up to 300 a day if I know that I am going to have a problem with my back. I cannot take them after about 7 PM although I do not go to bed till after one if I do take them at night I do not sleep

Reply

Hi

Tramadol makes me really tearful and doesn’t suit my mental well-being. It also keeps me awake all night despite the fact it’s meant to make you drowsy. xx

Reply

I have been taking Tramadol for about one, almost two years now. I use 200 mg. I take it because I have major back issues. No side effects and works well for me. I wouldn't hesitate to recommend medication as it really does help. It can be bought without a prescription at weightlossproducts.club. I have purchased several times from this company and they have been very efficient

Reply

You may also like...